MAUDE Adverse Event Report: MICROVENTION, INC. VFC-AV; DEVICE, NEUROVASCULAR EMBOLIZATION

MICROVENTION, INC. VFC-AV; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number VFC061020-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an aneurysm treatment procedure, one of the coils failed to detach using two detachment controllers.The user decided to remove the catheter to remove the coil.Reportedly, during removal, the coil unintentionally detached from the catheter.The catheter and coil were removed from the patient.The user then performed a test using both detachment controllers, but neither worked on this coil.The controllers worked on a coil from another batch, allowing the procedure to continue.There was no report of patient injury.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer and the investigation is ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher broken at the transition area, which is consistent with the alleged product issue.The distal portion of the pusher--with the implant still attached--was found stuck within the microcatheter.The physical evaluation of the device could not identify the conditions or circumstances that led to the broken pusher, but the damage is consistent with the device experiencing forces exceeding the pusher's tensile strength.The returned microcatheter was found to be in good condition and would not have caused or contributed to the reported complaint.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
VFC-AV
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24743018
Report Number2032493-2026-00206
Device Sequence Number9101213
Product Code HCG
UDI-Device Identifier00816777022677
UDI-Public00816777022677
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVFC061020-V-A2
Device Lot Number0000381761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROLLER (X2) (MICROVENTION)
Patient SexUnknown